Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Handling depression without meds

Premium Questions

Dr.  Abhishek Kapoor MD

symptoms of Depression & now more fully understand what has been happening. She feels her problems have ... as much as her sisters. I don't know how to talk to her without upsetting her & feel quite helpless ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Vipul Prajapati MD

desperately trying to get out of this depression . Should I adjust the aforementioned meds? Thank you. ... / Lithium Carb.(AM) and 20 mgs Fluoxetine (PM). I am very, very depressed. With all the usual... View answer

Answered by : Dr. Vipul Prajapati ( Psychiatrist)
Dr.   Ashok Kumar MD

I am not sure if I am depressed. Last year a guy approached me via a matrimonial site and it turned ... without talking to me and will be in touch with me always. Now he is married and I am not able to stay ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Manisha Gopal MD

Hi, Two years ago, at the age of 22, after a long struggle with depression (since childhood) I ... with clinical depression and given nexito 20mg prescription along with CBT by that doc. I was not able to... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)
Dr. Chobufo Ditah MD

I have dysthmia per my doctor. Have had depression tx with meds since 1990. DX with Parkinson's Nov., 2011 and on 2 meds for that . Also have low thyroid ,Crohn's,low vit. D, lowB12 & osteoporosis of... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr.   Srikanth Reddy MD

a handle on this thing. Had one day without any diazepam...but then I started to feel weepy again and more ... and took OTC cold meds, decongestants, antihistamine, nasal spray, Tylenol etc. A few... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Jonas Sundarakumar MD

I am 14 years old and I think I m depressed, when I look at myself I wonder why i even bother ... look at the future and instead of seeing a way out, I just see a load of closed doors. I can t handle ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Vishal Garala MD

hi, i am rahul, in job from last year 8years, i have major problem that i get into depression regularly without any reason, at that time i get so careless that i dont bother to go office, switch off ... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr. Junaid Nabi MD

I went off of mimvy about a month ago to see if I could handle premenopausal fog depression and sleeplessness without it. I was doing ok for about a month and now I feel despondent and not enjoying... View answer

Answered by : Dr. Junaid Nabi ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

I am 54 and have been diagnosed with major depression disorder for years now. The meds I am ... happening, I seem to handle them okay. Now, they seem to take a toll on me, mentally and physically ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Mobile Questions and Answers

Dr. Panagiotis Zografakis MD

Hello, symptoms of depression include: - inability to feel joy - persistent feeling of sadness - crying without a reason - suicidal thoughts - disturbed sleep (oversleeping during the day, sleeping very late...

Dr. Chintan Solanki MD

Yes it may cause depressive and and anxiety features.

Dr.  Aarti Abraham MD

You cant start it yourself without a psychiatrist's prescription.